# SDR IPXA2020012251218

- Difficulty date: January 7, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO INTERCOSTAL BETWEEN STA 6-30 - 6-50 AND L42L - L43L IS CRACKED AT AFT END.REMOVED AND REPLACED CRACKED FWD CARGO INTERCOSTAL BETWEEN STA 6-30 - 6-50 AND L42L - L43L IAW MD-11 SRM 51-31-01 AND 51-33-01. (MINOR)
